# SDR FDEA201004131169

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERNAL LONGERON IS CORRODED FROM BS 1401 TO BS 1421; LONGERON 17R REMOVED 2 EA FASTENERS; REMOVED CORROSION IAW SRM 53-00-01, PG 8, VOL I.  REMOVED 0.020 IAW UT GAUGE T8225I DATE 8/3/10.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01, PG 8, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-  01, VOL II.  REINSTALLED REMOVED FASTENERS IAW SRM 51-35-01, VOL II, PRIMED   AREA.
